Does Lipo 6 or Hydroxycut create irregular period ?
Hi, I am 12 days late on my period. For the past 4 months my period has been on time every 5th of the month. I am 21 5 4 126 pounds. I started to take hydroxycut max for women for 3 days then 4 later I switched to Lipo 6 black hers took that for 1 week then stopped. and now it has been 4 weeks since I stopped taking it. No period yet. I have taken 5 home pregnancy test and all negative. I have a big problem with needle ( i simply faint every time) and every doctor that I have gone to does not take this problem seriously is there anything the next doctor do to help me? Could I be pregnant or just imbalance hormones? thank you
welcome to HCM, read your prob.
there is nothing to worry, irregular periods r more common in women. first you have to rule out the causes of irregularity by getting hormonal test n get one sonography for follicular study. then discuss it with your doc. as such type of condition occure due to hormonal immblance or due to hypo , hyperthyroidism. so dont bother this is treatble condition.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I m a 20 year old sexually active female 20 year old female and I always using protection. It s been 34days without my period and negative pregnancy test( which was taken in the evening) My usual cycle 28-30days.. I ve had a change in my exercise routine and taken Hydroxycut SX7 (on and off) the past few days ... Can all this affect my period being late? What are the chances of me being pregnant?
HI!!!! my question is... can Hydroxycut Hardcore late my period? I ve been taking it for the past 3 weeks and I was suppose to get my period yesterday,I took 3 pregnancy test and all of them showed No Pregnant...but I ve been feeling tired and very sleepy even when I go to the Gym
Im 18 and I ve been taking hydroxycut about 2 weeks now and I realize that I still havent gotten my period. It is only a day late and I have few signs of my menstrual cycle (cramps,fatigue,soreness,bloating). Should i just wait and stop taking the pills?
hai iam 40yrs old lady having thyroid and bp and for the past 20 days my bp was shooting and i had med yesterday only and today though it has reduced i have more palpatation and my pulse rate is very high as 110 and i also have lungs problem for which i take medicines in need help me out for how to continue medication and what is the normal pulse rate
I had a baby 18 months ago and previous to that suffered from Hyperthyroid due to a virus. I was suffering from significant tachycardia and excessive sweating at that time. RAI Uptake was done etc, Virus resolved rendering my thyroid now Hypoactive for the last 4 years. I am currently taking Synthroid 150mcg. I have been a runner my entire life however first trimester complications caused that to cease. I am not just getting back into it and training for a half marathon. I have noted that my heart rate even after 5 minutes of running is around 186 bpm. I went to my GP to have my TSH and T4 checked to be sure I wasn t over medicated. Everything was normal. His response to this high BPM was to add a Beta-blocker. I have leary of taking it because I have read it will greatly affect my performance while running. I also get a quivering type feeling here and there through out the day in my heart. I get extremely flush almost purple in my face when running. I m wondering if there could something significantly more wrong than the thyroid affect as my GP has mentioned. I asked for a stress test and he said I didn t need one. I am 34 years old, slightly overweight still from post-partum. no other medical conditions, no history of any previous medical conditions other than Gestational Induced Hypertension and ecclampsia which clearly has resolved and Gestational Diabetes which also resolved.
I had thyroid surgery several years ago and my Thyroid was removed, a months later and my vocal cords callapsed and were shown open, this was in 2005. Lately I have lose my voice and I am having a hard time breathing; in the past 6 months. There is no soreness redness or swelling. I have had my primaire care physician examined me and there is good air flow in my lungs.
I noticed that have yellowish parts in my hands and i ve been losing weight very quickly, I ve also been getting slight lightheadedness at different times of the day, My appetite has also increased, I get hungry a lot. I ve recently been diagnosed with Hashimoto Thyroiditis which is puzzling to me because from what I know, underactive thyroid symptoms point to weight gain not extreme weiht loss. Can you help? Thanks
Hi. A few days ago I started experiencing heart palpitations. I feel my heart fluttering in my chest and throat. It doesn't happen when I am moving around. It starts when I sit down, upright on the couch or in a chair. It stops when I lie down or...
I recently got AMA - Anti Microsomal Antibody test done. The range was supposed to be 34 as Positive. My reading showed a Value of 91. The lab person said this is very high. Can you plz let me know If I need to get any further tests done to know...
Thank you. About three weeks ago, I noticed a slight redness of skin at throat area. It waned and is now back on all over the front of my neck. The skin seems puffed and is very red. No small or large bumps on skin. My throat is mildly sore.